It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took this thinking that if I tried it I might decide to use it myself. It was my child's med. After one dose of it I was so sick to my stomach that I couldn't bear it. I felt completely drugged, woozy, like a terrible hangover, in an awful mental state. It took another entire day to recover from this.

If you aren't sure what it is doing to your kid, take one of his pills yourself and you may see what I'm talking about. While I know it is different for various people this may give you a look into the way it affects your child.

Strattera works on the pathways and builds into the body, unlike the stimulant meds that wear off over a day, Strattera builds up over time. Like Prozac or Zoloft or Paxil does, it takes time to build and it builds a sort of "veil". I personally would rather use a stimulant that wears off - even if somewhat uncomfortable for an hour at night, than to be "drugged out" tp this degree for an entire duration of the months or years that you would be on the medication.

My child was on it for a week. After my own experience of it, I would never consider it again.

Just my personal opinion.







All times are GMT -7. The time now is 09:22 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!